# SDR ASAA2021091935973

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 29,639 hours, 9,428 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Part number: G716401
- Part serial: 339
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 28,163 hours, 8,825 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF /SAT BUTTON STICKS. GROUNDED - YES. OPENED AND TAGGED 1 EACH C/B REPLACED HF/SAT PANEL CLOSED AND REMOVED TAG 1 EACH C/B OPS NORMAL REF B737-900 MM 23-15-0SEA ROWEN CONSULTED.
